Delivery- £2.99 great value.
Save up to 90% off retail prices.
Call our Pharmacist on 01270 768691.
White sugar-coated caplets containing ibuprofen 200mg.Tablet Core Croscarmellose Sodium Sodium Laurilsulfate Sodium Citrate Stearic Acid Colloidal Anhydrous Silica Sugar coat, Carmellose Sodium French Chalk for Tablets (Talc) Acacia Spray Dried Sucrose Titanium Dioxide Macrogol 6000 Tablet printing Black Printing Ink (solids)1 1Black Printing Ink contains shellac, Iron oxide black (E172) and propylene glycol.
Relief from migraine, headache, backache, dental pain, neuralgia, dysmenorrhoea, muscular pain, feverishness and cold and flu symptoms
Adults and children 12 years and over: One or two up to 3 times a day with 4 hours between doses up to a maximum 6 in 24 hours
Should not be taken if there is a history of stomach ulcers or in severe liver, renal or heart disease. Asthma sufferers should consult their doctor
This information is provided for your reference only and it is not to be relied upon on its own as instructions for use of this medication. It is not a replacement for and should only be used in conjunction with full consultation with a licensed healthcare professional, the information provided by your pharmacist and the manufacturer of the medication. It may not contain all the available information you require and cannot substitute professional medical care, nor does it take into account all individual circumstances. Other than liability for death or personal injury arising out of our negligence, we shall not be held responsible or liable for any claims or damages arising from the use or misuse of the information contained herein, its contents or omissions, or otherwise.
Why do I need this medicine?
Ibuprofen helps relieve pain and inflammation.
How do I take this medicine?
Take Ibuprofen exactly as directed by your doctor. Do not take more than instructed by your doctor. Always take Ibuprofen together with food or immediately after a meal. Ibuprofen may also be taken with milk. Do not take it on an empty stomach. Your doctor may also prescribe some antacid tablets to be taken with Ibuprofen. If you have been given antacids, chew the antacid tablet before swallowing and take it at the same time as Ibuprofen. Do not give Ibuprofen to a child unless instructed to do so by the child's doctor.
When should I not use this medicine?
Do not take Ibuprofen if you: - are pregnant or breastfeeding - have a history of allergic reactions (swollen eyes or mouth, difficulty breathing, rashes) to similar medicines such as mefenamic acid, indomethacin, ketoprofen, naproxen or piroxicam - have a history of stomach ulcers or bleeding from the stomach - have inflammation of the bowels (intestines) - have asthma - have problems with blood clotting
What should I take note of while taking this medicine?
Ibuprofen may not be suitable for you if you have kidney, liver or heart disease, diabetes, high cholesterol, high blood pressure or if you have ever had a heart attack or a stroke. Alert your doctor if you have any of these conditions. If you are going for an operation, including minor operations and dental work, inform your doctor or dentist that you are taking Ibuprofen.
What side effects could I experience?
Ibuprofen may cause stomach discomfort such as nausea and stomach pain. Be sure to take it with food and the antacids, if prescribed. Ibuprofen may cause headache and dizziness. If you feel dizzy, do not drive or take part in any activity in which you need to be alert. If you develop swelling of the eyes or mouth, rashes or have difficulty breathing, you may be allergic to Ibuprofen. Stop the medicine and see the doctor quickly if this happens. Alert your doctor if any of the following symptoms are severe or refuse to go away: - stomach pain - diarrhoea - unusual tiredness - dizziness Some side effects may be serious and need immediate attention. These are usually more of a concern with long-term use and are usually not a problem with short-term or occasional use. Alert your doctor quickly if you experience any of these side effects: - problems with your eyesight such as blurred vision - hearing problems such as a ringing or buzzing sound in the ears - chest pain - breathlessness - black and sticky bowel movements
Can I take this with other medicines?
Do not take Ibuprofen with the following medicines. Alert your doctor if you are taking any of these medicines. - blood-thinning medicines such as aspirin, warfarin, clopidogrel, dipyridamole, heparin - steroids such as dexamethasone, prednisolone - heart or blood pressure medicines such as furosemide (frusemide) and related medicines - other medicines such as ciclosporin, methotrexate, lithium Always inform your doctor or pharmacist if you are taking any other medicines, including herbal tonics, supplements and medicines that you buy without a prescription.
Are there any restrictions on the type of food I can take?
Avoid alcohol. How should I store this medicine? Store in a cool, dry place away from the reach of children. Medicines must not be used past the expiry date.